Verena Bögelein
Verena Bögelein
Professorin für Mathematik, Paris Lodron Universität Salzburg
Verified email at sbg.ac.at - Homepage
TitleCited byYear
Degenerate problems with irregular obstacles
V Bögelein, F Duzaar, G Mingione
Journal für die reine und angewandte Mathematik (Crelles Journal) 2011 (650 …, 2011
982011
The regularity of general parabolic systems with degenerate diffusion
V Bögelein, F Duzaar, G Mingione
American Mathematical Soc., 2013
652013
The boundary regularity of non-linear parabolic systems I
V Bögelein, F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (1), 201-255, 2010
482010
Higher integrability for weak solutions of higher order degenerate parabolic systems
V Bögelein
Ann. Acad. Sci. Fenn. Math 33 (2), 387-412, 2008
402008
Calderón-Zygmund estimates for parabolic p (x, t)-Laplacian systems
P Baroni, V Bogelein
Revista matemática iberoamericana 30 (4), 1355-1387, 2014
392014
Parabolic systems with p, q-growth: a variational approach
V Bögelein, F Duzaar, P Marcellini
Archive for Rational Mechanics and Analysis 210 (1), 219-267, 2013
392013
Higher integrability for parabolic systems with non-standard growth and degenerate diffusions
V Bögelein, F Duzaar
Publicacions matematiques, 201-250, 2011
392011
Self-improving property of nonlinear higher order parabolic systems near the boundary
V Bögelein, M Parviainen
Nonlinear Differential Equations and Applications NoDEA 17 (1), 21-54, 2010
392010
Partial Hölder continuity for discontinuous elliptic problems with VMO-coefficients
V Bögelein, F Duzaar, J Habermann, C Scheven
Proceedings of the London Mathematical Society 103 (3), 371-404, 2011
382011
The boundary regularity of non-linear parabolic systems II
V Bögelein, F Duzaar, G Mingione
Annales de l'IHP Analyse non linéaire 27 (1), 145-200, 2010
382010
Existence of evolutionary variational solutions via the calculus of variations
V Bögelein, F Duzaar, P Marcellini
Journal of Differential Equations 256 (12), 3912-3942, 2014
372014
Global Calderón–Zygmund theory for nonlinear parabolic systems
V Bögelein
Calculus of Variations and Partial Differential Equations 51 (3-4), 555-596, 2014
312014
Hölder estimates for parabolic p(x, t)-Laplacian systems
V Bögelein, F Duzaar
Mathematische Annalen 354 (3), 907-938, 2012
282012
The obstacle problem for the porous medium equation
V Bögelein, T Lukkari, C Scheven
Mathematische Annalen 363 (1-2), 455-499, 2015
212015
Partial regularity and singular sets of solutions of higher order parabolic systems
V Bögelein
Annali di Matematica Pura ed Applicata 188 (1), 61-122, 2009
212009
Very weak solutions of higher-order degenerate parabolic systems
V Bögelein
Advances in Differential Equations 14 (1/2), 121-200, 2009
212009
Higher integrability in parabolic obstacle problems
V Bögelein, C Scheven
Walter de Gruyter GmbH & Co. KG 24 (5), 931-972, 2012
202012
A quantitative isoperimetric inequality on the sphere
V Bögelein, F Duzaar, N Fusco
Advances in Calculus of Variations 10 (3), 223-265, 2017
192017
Stationary electro-rheological fluids: Low order regularity for systems with discontinuous coefficients
V Boegelein, F Duzaar, J Habermann, C Scheven
Advances in Calculus of Variations 5 (1), 1-57, 2012
192012
Porous medium type equations with measure data and potential estimates
V Bögelein, F Duzaar, U Gianazza
SIAM Journal on Mathematical Analysis 45 (6), 3283-3330, 2013
182013
The system can't perform the operation now. Try again later.
Articles 1–20